MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXPLUS NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXPLUS NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP1000-C
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd maxplus needleless connector had separated.The following information was provided by the initial reporter: quadfuse iv connection plastic luer lock fell off causing the quadfuse with meds to become disconnected from the patient iv.This has happened a few times recently.Injuries or adverse event: no item: mp1000-c quantity affected: (b)(4).Serial/lot number:.Additional information received from the customer: the lot number was unknown.To my knowledge, this happened twice.Harm level: none to patient or nurse.What was the medication/fluid in use at the time of the event? it was not chemo.It was likely sedation and iv fluids.
 
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Two samples of an unknown quadfuse assemblies were submitted with 10 maxplus mp1000-c connectors connected to each of the female luer connections.It is noted that the non-bd quadfuse tubing has damage on the male luer adapters of those samples, but as this is not a bd component it will not be evaluated in this investigation.Each of the maxplus connectors were tested for leakage and occlusion.There were no issues identified.The samples of the mp1000-c were then connected to samples of bd infusion sets to see if they would separate during connector or when fluid was pushed through the assembly.There was no connection issues or separation with the samples submitted.The customer complaint of separation was not confirmed on the samples of mp1000-c submitted.No root cause analysis was conducted because the reported failure was not confirmed on the mp1000-c connectors.A device history record review could not be performed because the lot number is unknown.

Brand Name
BD MAXPLUS NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23416397
Report Number9616066-2025-03307
Device Sequence Number16019566
Product Code FPA
UDI-Device Identifier10885403223228
UDI-Public(01)10885403223228
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K072542
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMP1000-C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown